# SDR JR2R2020022530283

- Difficulty date: February 23, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 12,847 hours, 7,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Part time: 12,847 hours, 7,668 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FRAME GUSSET AT FRAME 90 AND LBL 9 HAS CORROSION.
